# SDR 2008UALA01790

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,597 hours, 11,299 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK LEAKS FROM THE HEADBAND.
